Treatment of Venlafaxine Discontinuation Symptoms With Ondansetron
J Clin Psychiatry 1998;59(11):621-622 [letter]
© Copyright 2014 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Sir: Discontinuation symptoms that emerge during sudden or gradual discontinuation of serotonin-norepinephrine reuptake inhibitors (SNRIs), such as venlafaxine, have been reported. The short half-life of 5 hours for venlafaxine renders patients vulnerable to nausea, headache, gastric upset, diarrhea, myalgia, and fatigue upon lowering of the dosage. The manufacturer recommends a gradual discontinuation of venlafaxine to avoid the emergence of such symptoms.